MMN-3883

Some inequalities of anti-invariant Riemannian submersions in complex space forms

  • Yilmaz Gündüzalp, Mathematics Education, Faculty of Education, Dicle University, 21280 Sur, Diyarbakir, Turkey, ygunduzalp@dicle.edu.tr
  • Murat Polat, Department of Mathematics, Faculty of Science, Dicle, University, 21280 Sur, Diyarbakir, Turkey, murat.polat@dicle.edu.tr

Abstract

The aim of the present paper is to analyze sharp type inequalities including the scalar and Ricci curvatures of anti-invariant Riemannian submersions in Kaehler space forms.


Vol. 23 (2022), No. 2, pp. 703-714
DOI: 10.18514/MMN.2022.3883


Download: MMN-3883